I started teaching myself piano at the age of 3, electric guitars and bass at 10. I was wondering if it is because I am on this medication. First of all, I must say that I greatly appreciate the privilege of a forum like this., I am a male multi-instrumentalist\artist in my early twenties, who unfortunately was "caught" by the whitecoats and imprisoned in a mental hospital the entire summer of 2011.
I've composed over a hundred musical pieces and studied at one of the finest jazz conservatories in my country. Abilify (aripiprazole is an antipsychotic medication. It works by changing the actions of chemicals in the brain.
Has anyone had experiences of having trouble expressing themselves when they were on Abilify? hey, abilify made me really nervous/jittery when i first started taking it, but it didn't do anything for me afterwards so i eventually stopped using it. it does state "blunted affect" as a "very rare" reported side effect. I will talk with my pdoc next month about my lack of emotions, in the mean time I will continue to research the side effects.
I've always been a hy sensitive individual, according to IQ-tests hy intellent, and among the best jazz musicians of my age. More frequent side effects include: dizziness, drowsiness, lethargy, sedation, urinary incontinence, and salivation.
But given that i dont know why you are on the abilify, and that difficulty with emotions could be due to almost anything in the psych-world, i think it would be best to check with your dr what their thoughts on this are . I have been able to feel in the past the range of emotions but haven't been able to cry in months. I couldn't find anything on the website for Abilify or other websites for this particular side effect, but I will continue to keep looking. INTRAVENOUS USE OF ULTRAM
Rating: 88 / 100
Overall: 98 Rates